Translator Disclaimer
May, 1994 Large Exceedances for Multidimensional Levy Processes
Amir Dembo, Samuel Karlin, Ofer Zeitouni
Ann. Appl. Probab. 4(2): 432-447 (May, 1994). DOI: 10.1214/aoap/1177005067

Abstract

Three results on hitting a rare set by the increments of an $\mathbb{R}^d$-valued random process with stationary independent increments are presented: the first time that it occurs, the duration of such a segment and the typical trajectory during the segment.

Citation

Download Citation

Amir Dembo. Samuel Karlin. Ofer Zeitouni. "Large Exceedances for Multidimensional Levy Processes." Ann. Appl. Probab. 4 (2) 432 - 447, May, 1994. https://doi.org/10.1214/aoap/1177005067

Information

Published: May, 1994
First available in Project Euclid: 19 April 2007

zbMATH: 0803.60025
MathSciNet: MR1272734
Digital Object Identifier: 10.1214/aoap/1177005067

Subjects:
Primary: 60F10
Secondary: 60J30

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.4 • No. 2 • May, 1994
Back to Top